# SDR SWAA2022022376463

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,920 hours, 32,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING ON F/O SIDE EMERGENCY EXIT DOOR. / [01] INSTALLED NEW COVER ON EMERGENCY EXIT LIGHT PER AMM 33-51-01
